# SDR VNAA9808022

- Difficulty date: August 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422JS
- Make and model: Dorner DO328100
- Aircraft serial: 3018
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bird Strike
- Location: Fwd Fuselage
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROLLOUT, HEARD 2 THUMPS AND SAW BIRDS STRIKE THE AIRCRAFT BELOW THE CO-PILOTS WINDSHIELD.  MAINTENANCE INSPECTED THE AIRCRAFT PROPELLERS, INLETS, FUSELAGE AND FLIGHT CONTROLS FOR DAMAGE, NO DAMAGED FOUND.  CLEANED AIRCRAFT AND APPROVED FOR RETURN TO SERVICE.
